# SDR SWIA201127241

- Difficulty date: August 15, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 12,647 hours, 7,372 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN THEN RECEIVED A R PACK AUTO FAIL CAUTION MESSAGE.  (FLT 4497)  REPLACED RIGHT ACM.  PN GG670-95009-1, SN OFF 01191.
